# SDR SWIA200719109

- Difficulty date: September 15, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 9,545 hours, 8,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LEFT FLOOR ANGLE IS CRACKED, FOUND AT C-CHECK.  REPAIRED FLOOR SUPPORT ANGLE PER CRJ200 SRM 51-42-06 AND SRM 51-42-21.
